# SDR DALA2016040802701

- Difficulty date: April 7, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Support Fitting
- Condition: Corroded
- Location: Mlg Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RETRACT ACTUATOR SUPPORT FITTING BORE AND OTBD FACE AT LT MLG.  THIS REPAIR WAS PERFORMED IAW ER/A 543221-14AD, REV ORIGINAL.
